# SDR 9JLA2021112330803

- Difficulty date: November 12, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N1JP
- Make and model: Beech 400A
- Aircraft serial: RK432
- Aircraft time: 6,384 hours, 5,420 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Heater
- Part number: 45AS66010020
- Part serial: 0448850
- Condition: Inoperative
- Location: Stab Anti Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING FLIGHT OF A "STAB ANTI-ICE INOP/FAIL" ANNUNCIATOR ILLUMINATING. OPERATIONS WERE CONTINUED PER MEL 30-10-02. THE MAINTENANCE TEAM TROUBLESHOT AND VERIFIED THE RIGHT ELEVATOR HORN HEATER WAS INOP. THE DEFECTIVE HEATED HORN WAS REMOVED AND A REPAIRED UNIT WAS INSTALLED. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE
